advertisement
Question
Posted by: melanie | 2011/04/26

2 month injection and antibiotics

Can the antibiotics interfere with the 2 month injection? I had flu and was taking antiobiotics. Pls advise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Antibiotics do not interfere with the injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Foge | 2011/05/06

Hey, you ’ re the goto expert. Thanks for hgainng out here.

Reply to Foge
Posted by: gynaedoc | 2011/04/28

Antibiotics do not interfere with the injection.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement